# SDR REXA200600061

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 11,897 hours, 10,551 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 8 DEG ON CLIMB.  LANDING UNEVENTFUL.  FLAP SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD98-20-01.
